# SDR UALA2011082304499

- Difficulty date: August 23, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 61,543 hours, 8,819 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEADING EDGE SLAT HAS DENT IN ZONE 1 INBD END OF SLAT.  DENT DIMENSIONS ARE .125" DEEP (Y) AND MAXIMUM WIDTH OF DENT IS 6" (W).  REPAIR TO BE DONE WITHIN 100 HOURS.  USING A STRAIGHT EDGE TO DETERMINE THE ACTUAL EDGES OF THE DENT, FOUND THE DEPTH OF THE DENT TO BE .160 X 12IN WIDE.  DENT GOES FROM WING STA 1170 TO STA 1158. EG EVAL - THE SLAT WILL NEED TO BE REMOVED AND SENT TO SHOP321 FOR RPR.  ROUGH ESTIMATE 6 - 8 SHIFTS. -INF-  :RQSTD 4 SHIFTS TO START. VIA RQSLOT.  SHOP CONCURS SLAT HAS TO COME OFF & GO TO THE SH *OPBLM. RPR- :REWORKED THE DENT IN THE NR 2 SLAT PER SM & SRM.  NOW WITHIN LIMITS PER SRM BY SFOLX MECH. NDT FOR CRACKS WAS ACP PER PTT 5432006.
